# SDR SWAA2022072015572

- Difficulty date: May 24, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D STR 19L FWD CARGO COMPARTMENT 2022-274467 / [01] REPLACED GUSSET LOCATED BS 500D STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG143A7902 REV - SEE INDIVIDUAL SIGNOFFS BELLOW;[02] REPLACED GUSSET LOCATED BS 500D STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG143A7902 REV - SEE INDIVIDUAL SIGNOFFS BELLOW CERTIFIED AS RII
